My Experiences on Zoloft and Paxil

“The good little voice in my head is being blown away by the bad voice.”

I am a 26 year old, married mother of two. At 21, I began having panic attacks which became so severe I couldn’t leave my home and struggled if anyone came to my home.

A doctor put me on Zoloft. At the time it made life livable again and I am thankful for that. Instead of facing my problem I put a band aid on it. Little did I know it was filled with toxic medicine. After several years I began panicking again and was prescribed Paxil. I took all feeling of panic away. It also took my creativity, spirituality, and core self away. After 6 months I began having strange thoughts about hurting people and myself. I became pessimistic and hateful. The past few months it has became much worse.

The good little voice in my head is being blown away by the bad voice. I want to do destructive things to property and other people. Lately I feel like if I killed myself before I act out these twisted fantasies I could save my soul before its too late. I am normally happy, optimistic and think before I do anything. I love kids and animals. These feelings seem like a demon rather than me. I’ve consulted several doctors with the research I’ve found on Paxil and its terrible reactions.

They want to up my dose. Most say I should go to a mental hospital for evaluations. None will even consider helping me get off this drug. They will be more then happy to drug you but won’t touch you if you want to come off. I am currently searching for a good psychologist and medical doctor that will consider helping me off.

I never had anything like this prior to taking Paxil. What I thought was my angel turned into a demon.

please DO NOT LET MORE PEOPLE TAKE THIS DRUG!!!!!!!!!!

Jeremy Kendall
jj323@tetonwireless.com

This is Survivor Story number 41.
Total number of stories in current database is 77

9/24/2003

A Living Hell Coming Off Paxil

“There needs to be so much more information available to a patient.”

 

I want to let you know that I have been in a living hell since I started to get off of Paxil two weeks ago. I have had emotional symptoms of rage, uncontrollable crying, frustration, and edginess. I also have flu like symptoms of achiness, sweating, migraines, low-grade fever, hot and cold, nausea, and exhaustion. I finally had to go to the medical doctor today to get professional help to titrate off of this horrifying drug properly. I want to do anything that I can to help others understand what they are getting into when they opt to take this type of medication. I think that there could have been a better route to take now that I have come this far with this. Maybe they should have tried diet, exercise, and therapy. I would love to do anything in my power to get some type of law stating that this type of information be made known to a patient before he or she starts taking any off the SSRI’s. I was told here take this and you will feel better. There needs to be so much more information available to a patient. You do have permission to publish this on the Internet or contact me via e-mail.

April Fountain
Apriltorm@yahoo.com

Years 2000 and Prior

This is Survivor Story number 57.
Total number of stories in current database is 96